MathSciNet Relay Station
MathSciNet bibliographic data
MR2281910 (2008g:28016) 28A33 (28C15)
Hult, Henrik; Lindskog, Filip Regular variation for measures on metric spaces. Publ. Inst. Math. (Beograd) (N.S.) 80(94) (2006), 121–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement